Vaccine Injury of Atara Ahdoot
What was your life like before you received the COVID-19 vaccine?
I was a totally healthy young girl who was busy dancing and going to school with no issues and no meds at all.after getting the second shot,after three months I started to feel lots of burning in my right wrist and lots of pain in my body ,my legs, my private place ,my armpit ,my head . I couldnot even hold a pencil and do nothing.
Going from physician to physician,I was constantly gaslit and no solution.
suffering from a lot of symptoms, the pain slowly slowly came into my head and my throat with pocking feeling ,lots of pain in my eye and cheeks, mouth .Lots of burning tongue..lots of it.And every few months a new symptoms !!!!!
No doctor an help me till now now I am dealing with great pressure in my throat and lots of burning there which makes my life very hard and I cannot eat or sometimes even speak.AND LOTS OF BURNING STILL IN MY HAND.
Describe the symptoms and the timeline of the reaction.
IT STARTED FROM SEPTEMBER '21 AND IT GOES ALL AROUND MY BODY AND EVERY TIME THERE IS A LITTLE CHANGE IN MY LIFE STYLE OR A LITTLE BIT STRESS,MY BODY RIGHT AWAY REACTS AND I FEEL NEW SYMPTOMS.AND IT IS USUALLY ON SEPTEMBER.
SO IT IS ALREADY THE THIRD SEPTEMBER THAT I AM DEALING WITH SYMPTOMS.
Describe the solutions that helped your symptoms
I TOOK MANY VITAMINS AND SUPPLEMENTS
Which solutions were not helpful?
NONE OF THEM HELPED
What would you like others to know?
IF ANYBODY HAS ANY SOLUTIONS FOR THE BURNING IN MY BODY AND THE FACT IT GOES ALL AROUND MY HEAD AND MY MOUTH,TONGUE,THROAT AND HANDS
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.